# SDR COEA2019021702912

- Difficulty date: February 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 37,346 hours, 43,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB01
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 194688 NR 100019 HEAVY CHECK COE/MAJOR REPAIR: LT OUTBOARD LONGITUDINAL FLOORBEAM CRACKED AT FRAME 19. CORRECTIVE ACTION: REPAIRED PER E.O. 5315-01.
